Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 12, NWS North Platte, NE

March 17, 20148 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Mar 17, 2014, 2:59 PM MDT for 8 counties in Nebraska. It took effect at Mar 18, 2014, 9:00 AM MDT. It was in force for 52 min.

The area

The counties it named.

The facts

Issued
Mar 17, 2014, 2:59 PM MDT (20:59 UTC)
In effect from
Mar 18, 2014, 9:00 AM MDT
Expired
Mar 18, 2014, 9:52 AM MDT
In force
52 min
Issued by
NWS North Platte, NE

Counties Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2678 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WWUS73 KLBF 172059
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT MON MAR 17 2014

...GUSTY NORTHWEST WINDS EXPECTED TUESDAY...

.STRONG NORTHWEST WINDS ARE EXPECTED TUESDAY MORNING INTO THE
EARLY EVENING HOURS ACROSS THE SOUTHERN PANHANDLE AND SOUTHWEST
NEBRASKA INCLUDING THE INTERSTATE 80 CORRIDOR EAST THROUGH CUSTER
COUNTY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE LIKELY.
WINDS WILL SUBSIDE DURING THE EARLY EVENING HOURS.

NEZ038-056>059-069>071-181100-
/O.NEW.KLBF.WI.Y.0012.140318T1500Z-140319T0200Z/
CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
359 PM CDT MON MAR 17 2014 /259 PM MDT MON MAR 17 2014/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM CDT
/8 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM
CDT /8 PM MDT/ TUESDAY. 

* TIMING: STRONG WINDS ARE EXPECTED TUESDAY MORNING AND WILL
  CONTINUE INTO THE EVENING HOURS.

* WINDS: NORTHWEST WIND OF 25 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ACROSS
  THE ADVISED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACOBS/SNIVELY
2 follow-up statements
424 
WWUS73 KLBF 180859 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 AM CDT TUE MAR 18 2014

...GUSTY NORTHWEST WINDS EXPECTED TUESDAY...

.STRONG NORTHWEST WINDS ARE EXPECTED TUESDAY MORNING INTO THE
EARLY EVENING HOURS ACROSS THE SOUTHERN PANHANDLE AND SOUTHWEST
NEBRASKA INCLUDING THE INTERSTATE 80 CORRIDOR EAST THROUGH CUSTER
COUNTY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE LIKELY.
WINDS WILL SUBSIDE DURING THE EARLY EVENING HOURS.

NEZ056>059-069-070-181000-
/O.CAN.KLBF.WI.Y.0012.140318T1500Z-140319T0200Z/
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER
359 AM CDT TUE MAR 18 2014 /259 AM MDT TUE MAR 18 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

A WINTER WEATHER ADVISORY HAS BEEN ISSUED TO REPLACE THIS WIND
ADVISORY.

$$

NEZ038-071-190200-
/O.CON.KLBF.WI.Y.0012.140318T1500Z-140319T0200Z/
CUSTER-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...CURTIS...EUSTIS
359 AM CDT TUE MAR 18 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CDT THIS EVENING. 

* TIMING: STRONG WINDS ARE EXPECTED TUESDAY MORNING AND WILL 
  CONTINUE INTO THE EVENING HOURS. 

* WINDS: NORTHWEST WIND OF 25 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS 
  ACROSS THE ADVISED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
653 
WWUS73 KLBF 181552
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 AM CDT TUE MAR 18 2014



NEZ038-071-181700-
/O.CAN.KLBF.WI.Y.0012.000000T0000Z-140319T0200Z/
CUSTER-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...CURTIS...EUSTIS
1052 AM CDT TUE MAR 18 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

STRONG WINDS ARE STILL EXPECTED...HOWEVER SNOWFALL IS ALSO
EXPECTED WITH REDUCED VISIBILITIES AT TIMES. A WINTER WEATHER
ADVISORY HAS BEEN ISSUED TO REPLACE THE WIND ADVISORY.

$$

MASEK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Mar 17, 11:53 AM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Mar 17, 11:53 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1253 PM CDT MON MAR 17 2014

.SYNOPSIS...
ISSUED AT 402 AM CDT MON MAR 17 2014

SURFACE LOW PRESSURE CURRENTLY LOCATED ACROSS MONTANA INTO NORTH
DAKOTA. TEMPERATURES FAIRLY MILD IN THE UPPER 30S TO LOWER 40S
WITH WINDS MAINLY SOUTHWEST AT 5 TO 15 MPH. CONSIDERABLE HIGH
CLOUDINESS CONTINUES TO STREAM ACROSS WRN NEBR FROM THE ROCKIES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 402 AM CDT MON MAR 17 2014

TODAY...THE UPPER RIDGE BREAKS DOWN TODAY AS A LOW PRESSURE SYSTEM
PUSHES ACROSS THE ROCKIES. A THERMAL RIDGE WILL PUSH TEMPS INTO THE
70S. WITH THE UNSEASONABLE WARM AIR...WILL SEE ANOTHER DAY WHERE DEW
PTS DROP AND MIN RH VALUES FALL TO THE 10 TO 15 PERCENT
RANGE...POSSIBLY LOWER. SW WINDS INCREASE BY 17Z AND RANGE FROM 10
TO 20 MPH WITH GUSTS TO 25 MPH. THIS WILL RESULT IN A RED FLAG
WARNING TO REMAIN IN EFFECT TODAY. LATE IN THE AFTERNOON SURFACE LOW
PRESSURE WILL MOVE INTO THE CENTRAL FA...WITH WEST WINDS INTO THE
PNHDLE AND WESTERN SANDHILLS. THE PRESENCE OF SLIGHTLY NEGATIVE LIS
AND VERY STEEP LAPSE RATES NEAR 10C/KM BELOW 700MB DO SUPPORT
ISOLATED SHOWERS OR THUNDERSTORMS AFTER 4 PM CDT MAINLY WEST OF
VALENTINE THROUGH BIG SPRINGS.

TONIGHT...A CONTINUED SLIGHT CHANCE FOR RAIN SHOWERS AND ISOLATED
THUNDERSTORMS WEST OF SPRINGVIEW THROUGH OGALLALA THIS EVENING.
UPPER TROUGH WILL MOVE INTO THE PANHANDLE LATE THIS EVENING AND MOVE
THROUGH MOST OF WRN NEBR LATE TONIGHT. THIS WILL BRING A COLD FRONT
QUICKLY ACROSS WRN NEBR TONIGHT WITH NW WINDS OF 20 TO 35 MPH AFTER
MIDNIGHT WEST OF HWY 83.

MODEL DIFFERENCES REMAIN LARGE ENOUGH BETWEEN THE NAM AND GFS TO
CONTINUE A MODEL BLEND. THE GFS DEVELOPS A CLOSED LOW IN FAR NWRN KS
WHILE THE NAM REMAINS ACROSS NRN NEBR. REGARDLESS OF SOLUTION...RAIN
CHANGING TO SNOW IS LIKELY TO CATEGORICAL ACROSS SHERIDAN AND CHERRY
COUNTY. WITH COLDER AIR MOVING IN...RAIN OR SNOW ACROSS THE
NORTHWEST TO CHANGE TO ALL SNOW AFTER 09Z ALONG WITH AREAS OF
BLOWING SNOW. DUE TO WARM GROUND...SOME MELTING SNOW TO OCCUR AND
LIMIT ANY SNOW ACCUMULATIONS TO MAINLY 1-2 INCHES NWRN CHERRY AND
NORTH HALF OF SHERIDAN COUNTY. THE NAM SOLUTION HOWEVER FOCUSES
06Z-12Z QPFS OF 1/4 TO 1/2 INCH IN THAT AREA FOR HIGHER SNOWFALL
TOTALS POSSIBLE.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 402 AM CDT MON MAR 17 2014

STRONG LOW PRESSURE SYSTEM WILL BE CROSSING THE STATE ON TUESDAY.
MODELS HAVE SHIFTED SOUTH WITH THE STORM TRACK FROM EARLIER RUNS
AND CONFIDENCE IN RESULTING WEATHER HAS BEEN LOWERED. MODELS IN
GOOD AGREEMENT BRING COLDER AIR ALOFT BEHIND THE FRONT...WITH 850
MB TEMPS BELOW ZERO ACROSS NW NEB BY MORNING AND SPREADING S AND E
THROUGH THE DAY. TEMPS A CONCERN AS GUIDANCE WARMS AFTERNOON TEMPS
INTO THE LOWER 40S ACROSS MUCH OF THE AREA. THINK THIS IS OVERDONE
WITH CAA AND CLOUDS HOLDING TEMPS FOR THE MOST PART IN THE MID AND
UPPER 30S. PRECIP TYPE GENERALLY SNOW OR POSSIBLY A RAIN/SNOW MIX
WITH TEMPS IN THE UPPER 30S. COULD SEE MUCH OF THE AFTERNOON
PRECIP BE SNOW THEN AS SYSTEM EXITS TO THE EAST...THINNING OF
CLOUDS WILL HELP TO WARM TEMPS CLOSER TO 40. ON TOP OF THIS WILL
BE INCREASING NW WINDS. BUFKIT SOUNDINGS MIX 45 TO 50 KT WINDS TO
THE SFC FOR MID DAY WHICH WOULD BE ENOUGH FOR HIGH WIND WARNING
CONDITIONS...HOWEVER THINK THE MIXING IS OVERDONE. ANTICIPATE
MIXING NOT AS FULL AS BUFKIT THINKS WITH THE THOUGHT TEMPS SHOULD
BE COOLER AND RESULTING MIXING. THUS ANTICIPATE A HIGH END WIND
ADVISORY CRITERIA. THE STRONGEST MAV GUIDANCE SUPPORTS THIS...WITH
THE TYPICALLY LOWER MET AND EC GUIDANCE SUGGESTING LOW END
ADVISORY. NO HEADLINE AT THIS TIME...AS THE COMBO OF SNOW AND
WINDS MAY RESULT IN THE WINTER WX HEADLINE. HOWEVER SNOW AMOUNTS
ARE IN QUESTION AS MOISTURE IS AVAILABLE FROM THE WEST ONLY. ALSO
AFTER A DAY WITH FULL SUN AND HIGHS IN THE 70S...GROUND WILL BE
WARM AND ABLE TO MELT INITIAL SNOWFALL. QPF AMOUNTS OF A TENTH OR
TWO WITHIN THE FGEN BAND WOULD RESULT IN DAYTIME SNOWFALL OF UP TO
2 INCHES...HIGHEST ACROSS NRN NEB...HOWEVER WITH THE MELTING SNOW
ACCUMULATION MAY BE LUCKY TO GET TO AN INCH ON GRASSY SURFACES.

BY TOMORROW NIGHT THE SYSTEM WILL BE EXITING AND WINDS WILL BE
DIMINISHING. HIGH PRESSURE CENTER IS TO THE SW...ACROSS THE
CENTRAL ROCKIES...ALTHOUGH TEMPS SHOULD STILL BE ABLE TO FALL INTO
THE 20S WITH DECREASING CLOUDS. REBOUNDING TEMPS FOR WED AND THURS
WITH ZONAL TO SLIGHTLY NW FLOW. MORE SUN SHOULD HELP TO PUSH TEMPS
INTO THE MID 40S TO MID 50S FOR WED...THEN MID 50S TO MID 60S FOR
THURS.

A MORE ACTIVE PATTERN TOWARDS THE END OF THE WEEK INTO THE
WEEKEND. MAIN TRACK IS ACROSS THE DAKOTAS AND SRN CANADA AND A
TRAILING FRONTAL BOUNDARY TO THE S. WITH EACH PASSING WAVE CAN
NOT RULE OUT SOME LIGHT PRECIP. NO GULF MOISTURE YET...SO MOISTURE
WILL BE TOP DOWN. WITH MORE CLOUDS AND A CHANCE FOR PRECIP...TEMPS
SEASONAL OR COOLER...HIGHS IN THE 40S AND LOWER 50S AND LOWS IN
THE 20S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1252 PM CDT MON MAR 17 2014

A STRONG STORM SYSTEM WILL MOVE ACROSS NEBRASKA TONIGHT AND
TUESDAY WHICH WILL BRING STRONG WINDS ALONG WITH RAIN AND SNOW TO
THE TERMINALS. BREEZY SOUTHERLY WINDS WILL DIMINISH THIS EVENING
BUT WILL TURN TO THE WEST-NORTHWEST AND INCREASE OVERNIGHT AS THE
COLD FRONT PASSES. WINDS WILL STRENGTHEN EARLIER OVER NORTHWEST
NEBRASKA THEN WILL SPREAD SOUTHEAST THROUGH THE MORNING. THE
PRESSURE GRADIENT BEHIND THE FRONT WILL BE VERY TIGHT AND WITH
STRONG WINDS ALOFT /SPEEDS AT 60 TO 65KTS BETWEEN 3K AND 6K
FEET...SURFACE WINDS ARE LOOKING TO GUST TO AROUND 40KTS DURING
THE DAY TUESDAY. IN ADDITION TO THE WINDS...PRECIPITATION IS
LOOKING MORE LIKELY...BEGINNING AROUND 12Z AT KVTN AND A LITTLE
LATER AT KLBF. INITIALLY THE PRECIPITATION WILL FALL AS RAIN OR A
RAIN/SNOW MIX DUE TO WARM AIR AT THE SURFACE...BUT AS COLDER AIR
MOVES IN BEHIND THE FRONT THE PRECIPITATION WILL SWITCH TO SNOW.
HAVE NOT INCLUDED A MENTION OF BLOWING SNOW IN THE FORECAST...BUT
EXPECTING LOW VISIBILITIES DUE TO SNOW AND/OR A COMBINATION OF
SNOW AND BLOWING SNOW.

&&

.FIRE WEATHER...
ISSUED AT 402 AM CDT MON MAR 17 2014

WARM AND DRY TODAY WITH HIGHS INTO THE 70S. CONTINUED VERY DRY AT
THE SURFACE AND SEE NO REASON WE CAN NOT REPEAT THE LAST SEVERAL
RED FLAG EVENTS WITH VERY LOW RH PERCENTAGES. GUIDANCE TANKS DEW
PTS INTO THE TEENS ACROSS THE SW AND PORTIONS OF THE
SANDHILLS...WITH LOWER 20S ELSEWHERE. ACTUAL DEWPOINTS COULD FALL
EVEN LOWER BASED ON PAST RECENT EVENTS...SO WILL NEED TO CLOSELY
MONITOR. RESULTING MIN RH VALUES ARE 9 TO 17 PERCENT...LOWEST
ACROSS SW NEB AND HIGHEST NEAR THE NEB/S DAKOTA BORDER IN ZONE
204. SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUSH
SPEEDS TO 15 TO 25 MPH. THUS WILL CONTINUE RED FLAG WARNING FOR
ALL FIRE WEATHER ZONES. BEHIND A COLD FRONT TONIGHT...TEMPS MUCH
COLDER IN THE UPPER 30S AND LOWER 40S FOR TUESDAY AFTERNOON...AND
WILL HAVE A CHANCE FOR RAIN OR SNOW. FIRE WEATHER CONCERNS REMAIN
LOWER THROUGH THE END OF THIS WEEK...ALTHOUGH THURSDAY WILL BE
ELEVATED...AS TEMPERATURES REBOUND INTO THE UPPER 50S THE MID 60S
AND MIN RH VALUES FALL BELOW 25 PERCENT IN SOME AREAS AGAIN.

&&

.CLIMATE...
ISSUED AT 402 AM CDT MON MAR 17 2014

ANOMALOUSLY WARM TEMPERATURES TODAY SHOULD FALL SHORT OF RECORD
TERRITORY. RECORDS FOR TODAY WERE SET JUST 2 YEARS AGO /2012/ AND
ARE ALL IN THE LOWER 80S AND SHOULD BE SAFE AS FORECAST HIGHS ARE
IN THE 70S.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NEZ204-206-208>210-219.

&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...BROOKS
FIRE WEATHER...ROBERG
CLIMATE...MASEK
Hazardous weather outlook, Mar 17, 2:46 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT MON MAR 17 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-182100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
346 PM CDT MON MAR 17 2014 /246 PM MDT MON MAR 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

WARM DRY AIR IN PLACE OVER WESTERN NEBRASKA IN COMBINATION WITH
BREEZY SOUTHWEST WINDS WILL CONTINUE TO CREATE CRITICAL FIRE
CONDITIONS THROUGH LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DEEPENING LOW PRESSURE AREA WITH AN ASSOCIATED STRONG COLD FRONT
WILL AFFECT WESTERN AND NORTH CENTRAL NEBRASKA FOR MUCH OF
TUESDAY. A BAND OF SNOW WILL MOVE EAST ACROSS THE AREA FROM EARLY
TUESDAY MORNING THROUGH THE AFTERNOON. LIGHT ACCUMULATION OF SNOW IS
ALSO POSSIBLE...GENERALLY 1 TO 3 INCHES FOR AREAS ALONG AND NORTH
OF HIGHWAY 92. IN ADDITION...STRONG WINDS /GUSTS TO 55 MPH
POSSIBLE/ WILL REDUCE VISIBILITY IN THE SNOW BAND AND WILL MAKE
DIFFICULT DRIVING CONDITIONS FOR CROSS TRAFFIC AND HIGH PROFILE
VEHICLES. SEE THE CORRESPONDING HEADLINES FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY/JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 3:15 PM MDTWinter Weather AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more26 hr

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.